Asymptotic distributions for testing dimensionality in q-based pHd

R. Dennis Cook, Xiangrong Yin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show that the test statistic for dimension in q-based principal Hessian directions (pHd) is distributed as a linear combination of X2 random variables. Simpler distributions can result depending on the distribution of the predictors and the adequacy of the quadratic model.

Original languageEnglish (US)
Pages (from-to)233-243
Number of pages11
JournalStatistics and Probability Letters
Volume58
Issue number3
DOIs
StatePublished - Jul 1 2002

Keywords

  • Asymptotic distribution
  • Central subspaces
  • Dimension-reduction subspace
  • Regression graphics
  • pHd

Fingerprint Dive into the research topics of 'Asymptotic distributions for testing dimensionality in q-based pHd'. Together they form a unique fingerprint.

Cite this